# SDR AALA202212283833

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 62,862 hours, 26,022 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Screw
- Condition: Loose
- Location: Lav Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED,  FORWARD LAVATORY DOOR DIFFICULT TO OPEN.  SECURED SEVERAL SCREWS IN FWD LAVATORY DOORWAY TRIM.
